MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SCREWDRIVER, SELF-HOLDING, LONG SCREWDRIVER, SELF-HOLDING 3.5 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SCREWDRIVER, SELF-HOLDING, LONG SCREWDRIVER, SELF-HOLDING 3.5 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0233
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported that the driver cracked during a t2 ankle arthrodesis procedure.Procedure was completed successfully with no surgical delay.Rep confirmed that no further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, in general one of the probable causes of crack of the instrument is careless handling by user i.E.Application of too much force.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
SCREWDRIVER, SELF-HOLDING, LONG SCREWDRIVER, SELF-HOLDING 3.5 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10308715
Report Number0009610622-2020-00368
Device Sequence Number13654268
Product Code LXH
UDI-Device Identifier04546540520425
UDI-Public04546540520425
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0233
Device Catalogue Number18060233
Device Lot NumberKMW351901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1